Frequent or urgent urination is found among people with High blood cholesterol and triglycerides, especially for people who are male, 60+ old, take medication Simvastatin and have High blood cholesterol. We study 43 people who have Frequent or urgent urination and High blood cholesterol and triglycerides from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
High blood cholesterol and triglycerides can be treated by Simvastatin, Lipitor, Crestor, Pravastatin sodium, Zocor (latest reports from 161,986 High blood cholesterol and triglycerides patients)
Frequent or urgent urination has been reported by people with weakness, dry mouth, itching, drowsiness, insomnia (latest reports from 601 Frequent or urgent urination patients).
On Jul, 23, 2016
43 people who have High Blood Cholesterol And Triglycerides and Frequent Or Urgent Urination are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I used soma for several years. I had high cholesterol. Last 4 months I stopped taking soma and my labs showed my.cholesteol down. I haven't done.anything different ton lower it. I researched soma and cholesteol and.found an article about the two. Could it be since I stopped soma I lowered ...
My blood pressure increased pretty high, I actually have now a chronic hypertension , I am 60+ and I like to know what other medication I can take for high cholesterol, I don't know what to do anymore, I don't smoke, I don't drink and I try not to eat to much salt.
Hi, my name is Kris and am I received a call from my Primary Care Physician's Office this morning advising my Glucose and A1C levels were high suggesting I am a diabetic. I currently take a Tysabri infusion once every 4 weeks and have done so since 2008. I've also taken Avonex, Mexitrate, ...
I've been on Azathioprine for five years due to an auto immune condition, and have just been told I have extremely high cholesterol. In a panic about it as I already have good diet and excercise regularly.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.